

Author: Chekhov L. Nelson J. Regge T.
Publisher: Springer Publishing Company
ISSN: 0377-9017
Source: Letters in Mathematical Physics, Vol.78, Iss.1, 2006-10, pp. : 17-26
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Using the Penner–Fock parameterization for Teichmüller spaces of Riemann surfaces with holes, we construct the string-like free-field representation of the Poisson and quantum algebras of geodesic functions in the continuous-genus limit.
Related content










Integrable systems on so(n)-valued Lie algebras on higher genus curves
By Skrypnyk T.
Reports on Mathematical Physics, Vol. 50, Iss. 3, 2002-12 ,pp. :